# SDR DHL2008760540

- Difficulty date: April 21, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 700-720 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED, FABRICATED, AND INSTALLED INTERCOSTAL AT STR 28R FROM BS 700 TO 720 PER B727 SRM 53-10-2 FIG 3, 51-20-1, AND 51-30-2.
